| Model Number |
MICL 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the plunger kept dragging and pulling a 12.6mm, micl12.6, -13.5 diopter, implantable collamer lens.The lens would not fully insert and then it tore.There was no patient contact.Lens was shredded into little pieces and discarded.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.